# SDR DALA2021052302853

- Difficulty date: May 22, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 69,307 hours, 25,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND SLIDE STRAP IMPEDING DOOR ARM. REATTACHED STRAP AS REQUIRED, DOOR ARM NORMAL AT THIS TIME. (LP 7770802)
